| Model Number |
1012530-40 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.It is possible that during unpackaging/removal from the tray inadvertent mishandling resulted in causing the stent to slightly pull out of the sheath and inadvertently expose the stent; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that when the 8x40mm absolute pro vascular self-expanding stent system (sess) was removed from the packaging the stent was noted to be partially exposed and not flowering.Another absolute pro stent was used to continue the procedure.There was no patient involvement, and no clinically significant delay reported in the procedure.No additional information was provided.